# SDR FDEA202105151226

- Difficulty date: May 15, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00489 FWD M/D CGO COMPT FLOOR SUPPORT CROSSBEAM CORROSION AT FR13   6.5" Y953. ACCOMPLISHED THE FLOOR SUPPORT CROSSBEAM REPAIR (SUPPORT CROSSBEAM VERIFIED   TO   BE A53612519200 I.A.W. A300-600F SRM 53-12-15-001-2 FIG. 19 (SHEET 1)) I.A.W. A300-600F SRM   53-  12-15-201-2 PARA. G AND FIG. 207.  THIS IS CAT. B REPAIR I.A.W. A300-600F SRM 53-12-15-201-2 FIG. 207 AND SRI 53-12-15-201 IIR 53-  12-  15-2-004-00 PARA. 3. D.
